# SDR QXEA200800178

- Difficulty date: February 11, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 21,250 hours, 30,686 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0417
- Condition: No Test
- Location: Cargo Bay
- Part time: 17,463 hours, 25,295 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2059 - BAGGAGE SMOKE DETECTOR WARNING WILL NOT TEST.  MAINTENANCE PLACED ON MEL 26-8A.  AIRCRAFT RETURNED TO SERVICE. ON 2/14/08, THE SMOKE DETECTOR WAS REPLACED.
